# SDR S2YA04015

- Difficulty date: May 14, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Engine: Pwa PW306B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 4067B000004
- Condition: Malfunctioned
- Location: Lt Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEFORE FLIGHT, THE CREW NOTED A CAS MESSAGE FOR LT BLEED SOV FAIL AND LT PACK FAIL.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MX INSPECTED AND OPERATED THE SYSTEM BUT COULD NOT DUPLICATE THE DISCREPANCIES.  MX REPLACED THE LT PRESSURE REDUCING VALVE (BOV) FOR TROUBLESHOOTING AND RETURNE THE AIRCRAFT TO SERVICE. (K)
